Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On coset representatives in groups


Author: Oystein Ore
Journal: Proc. Amer. Math. Soc. 9 (1958), 665-670
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0100639-2
MathSciNet review: 0100639
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Miller, On a method due to Galois, Quart. J. Math. Oxford Ser. vol. 41 (1910) pp. 382-384.
  • [2] H. W. Chapman, A note on the elementary theory of groups of finite order, Messenger of Math. vol. 42 (1913) pp. 132-134.
  • [3] G. Scorza, A proposito di un teorema del Chapman, Bolletino della Unione Matematica Italiana vol. 6 (1927) pp. 1-6.
  • [4] Shien-siu Shü, On the common representative system of residue classes of infinite groups, J. London Math. Soc. 16 (1941), 101–104. MR 0004624, https://doi.org/10.1112/jlms/s1-16.2.101

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0100639-2
Article copyright: © Copyright 1958 American Mathematical Society